MAUDE Adverse Event Report: Roche Diagnostics Accu-Chek Inform II meter + RF; BLOOD GLUCOSE MONITORING DEVICE

Roche Diagnostics Accu-Chek Inform II meter + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a software issue with the accu-chek inform ii meter.The customer alleged that the formatting of the critical range displayed on the meter could cause a misinterpretation of the result.The customer alleged that the ranges listed under "ranges" are not the critical and/or reportable ranges but rather the acceptable ranges.Values that actually fall outside the displayed ranges would get flagged.The customer indicates that the ranges, as they currently display, are incorrect.There was no allegation of any actual misinterpretation of a result or of any patient impact.
 
Additional Manufacturer Narrative
The investigation is ongoing.

Brand Name
Accu-Chek Inform II meter + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50895933
Report Number1823260-2026-03945
Device Sequence Number17599661
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown